Just want to share my warning about Tamoxifen for gynecomastia
Oct 9, 2009
Long story short, I chose to use from my doc, Tamoxifen a breast cancer drug, to undo the gynecomastia I was getting due to Sustiva. (had all my hormones checked Sustiva seemed the likely culprit). Well the Tamoxifen worked, but also took away my sex drive, made my feet and hands bony and undid a good bit of the Sculptra I had done. It also caused a big blood clot in my face after I had my a round of Sculptra, which as led to a very nasty scar. If anyone thinks of going on Tamoxifen please work very closely with your doctor and find out how long to go off of it before any kind of injectable.. I am sure you should bee off of it at least 6 weeks maybe closer to 10. Just a word of warning about Tamoxifen... not Sustiva, still on Sustiva its a very helpful drug.
Response from Dr. Henry
Your experience noted-thanks for posting. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Herpes A Symptom Of HIV?
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can Mucous Is Anus Be An Std?
- Can You Get Hepatitis C From Sharing A Pipe?
- Stds And Stomach Problems
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.